Semigroup algebras of finite representation type.
Semigroup forum, Tome 46 (1993) no. 1, pp. 1-6
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
semigroup algebras, algebras of finite representation type, algebras of finite type, completely 0-simple semigroups, full transformation semigroups
@article{SF_1993__46_1_135202,
author = {J.S. Ponizovski{\"\i}},
title = {Semigroup algebras of finite representation type.},
journal = {Semigroup forum},
pages = {1--6},
year = {1993},
volume = {46},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SF_1993__46_1_135202/}
}
J.S. Ponizovskiï. Semigroup algebras of finite representation type.. Semigroup forum, Tome 46 (1993) no. 1, pp. 1-6. http://geodesic.mathdoc.fr/item/SF_1993__46_1_135202/